# SDR FDEA201503231066

- Difficulty date: March 23, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 141N58112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STATION 200 - 208, RBL 40 - 44 FLOOR TIE FOUND CRACK.  CRACKED FLOOR TIE REMOVED IAW SRM 51-40-02 REV 114.  NEW FLOOR TIE FABRICATED IAW DWG 141N5811 SHT 1 REV B.  INSTALLED IAW DWG 141N5810 SHT 1 REV G.  REPAIR CLASSIFIED AS MAJOR.
